| Catalog Number |
6125127090 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: full udi is not available due to missing catalog.H6: a follow up report will be sent when the investigation is complete.
Event or Problem Description
It was reported that during a procedure, the blade broke at the teeth and mount.It was also reported that blade fragments fell into the patient, and all pieces were successfully removed from the patient.No further information at this time.
Additional Manufacturer Narrative
D4: additional information - catalog and lot numbers received.H6: the quality investigation is complete.
Event or Problem Description
No new information.